# SDR UALA2013041802651

- Difficulty date: April 18, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 63,433 hours, 23,948 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Sdac
- Condition: Intermittent
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDE INDICATION IS INTERMITTENT.  VERIFIED LT OVERWING SLIDE IS ARMED.   REMOVED AND REPLACED OF NR 1 SDAC,  OVERWING SLIDE INDICATION OPS CHECKED GOOD.
